# SDR UALA2013071905062

- Difficulty date: July 19, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 92,211 hours, 11,058 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1660, MAIN DECK FLOORBEAM AT RBL 25 CORRODED.   REMOVED DAMAGE. HFEC. CAT "A" REPAIRED IAW ECRA 5320-02155.  MAJOR REPAIR.
